# SDR DALA2023061304814

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 63,921 hours, 29,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2811760) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. RE-CONNECTED LIGHT ASSY, CK GOOD PER B737 AMM 33-51.
